Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 56, NWS Blacksburg, VA

May 31, 2007Rockbridge County, City of Lexington, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at May 31, 2007, 5:34 PM EDT for Rockbridge County, City of Lexington, Virginia. It was in force for 71 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2007, 5:34 PM EDT (21:34 UTC)
Expired
May 31, 2007, 6:45 PM EDT
In force
71 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

Counties City of Lexington, VA, Rockbridge County, VA

The radar

The Roanoke radar (KFCX), 109 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 6:00 PM EDTHAIL 0.75Fairfield, VA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 484 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
484 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 312133
SVRRNK
VAC163-678-312245-
/O.NEW.KRNK.SV.W.0056.070531T2134Z-070531T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
534 PM EDT THU MAY 31 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CITY OF LEXINGTON IN WEST CENTRAL VIRGINIA
  ROCKBRIDGE COUNTY IN WEST CENTRAL VIRGINIA

* UNTIL 645 PM EDT

* AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  COLLIERSTOWN...AND MOVING NORTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COLLIERSTOWN...
  LEXINGTON CITY...
  GOSHEN...
  ROCKBRIDGE BATHS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3775 7967 3770 7960 3762 7953 3789 7919
      3808 7948

$$

WP
2 follow-up statements
000 
WWUS51 KRNK 312147
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
546 PM EDT THU MAY 31 2007

VAC163-678-312245-
/O.CON.KRNK.SV.W.0056.000000T0000Z-070531T2245Z/
CITY OF LEXINGTON VA-ROCKBRIDGE VA-
546 PM EDT THU MAY 31 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR THE CITY OF LEXINGTON... ROCKBRIDGE COUNTY...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES NORTHEAST OF COLLIERSTOWN...MOVING NORTHEAST AT 15 
MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRFIELD AND 
BROWNSBURG...MOVING NORTHEAST TOWARD VESUVIUS.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROCKBRIDGE BATHS BY 605 PM EDT...
  GOSHEN BY 610 PM EDT...
  
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.

REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.

LAT...LON 3775 7967 3770 7960 3762 7953 3789 7919
      3808 7948

$$

WP
000 
WWUS51 KRNK 312244
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
643 PM EDT THU MAY 31 2007

VAC163-678-312253-
/O.EXP.KRNK.SV.W.0056.000000T0000Z-070531T2245Z/
CITY OF LEXINGTON VA-ROCKBRIDGE VA-
643 PM EDT THU MAY 31 2007

...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF LEXINGTON...
ROCKBRIDGE COUNTY EXPIRES AT 645 PM EDT...

QT 643 PM...WEATHER RADAR SHOWED THAT THE THUNDERSTORMS HAD WEAKENED 
BELOW SEVERE LIMITS IN ROCKBRIDGE COUNTY. THUNDERSTORMS WITH HEAVY 
DOWNPOURS AND GUSTY WINDS WILL CONTINUE...ESPECIALLY CLOSE TO THE 
BLUE RIDGE THROUGH 745 PM.

IF YOU HAD HAIL OR HIGH WINDS...PLEASE CONTACT THE NATIONAL WEATHER 
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3775 7967 3770 7960 3762 7953 3789 7919
      3808 7948

$$

WP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:57 PM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 31, 2:57 PM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
257 PM EDT THU MAY 31 2007

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE AT THE SURFACE AND ALOFT OVER THE MID
ATLANTIC REGION WILL DRIFT SOUTHEAST AND OFF THE COAST BY THE
WEEKEND.

&&

.NEAR TERM /THROUGH FRIDAY/...
SCATTERED SHOWERS AND TSRA FORMING ACROSS THE MOUNTAINS IN AXIS OF
WEAK CONVERGENCE ZONE/MODERATE INSTABILITY LOOK TO CONTINUE INTO
THIS EVENING AHEAD OF WEAK S/W. POTENTIAL FOR BRIEF SVR DOWNBURST
GIVEN SOME DRY AIR ALOFT WITH SLOW MOVEMENT/HEAVY RAINFALL PROBABLY
A BIGGER CONCERN PER MOIST PWATS AND ANCHORED CELLS. THUS HAVE UPPED
POPS TO HIGHER CHANCE ACROSS THE WEST INTO THIS EVENING...WITH ONLY
ISOLATED COVERAGE OUT EAST WHERE DEEPER RH LESS. HOWEVER THINK WITH
SUCH SOUPY AIR AROUND THAT OUTFLOW MAY POSSIBLY HELP LINGER SOME
SHRA/TSRA A BIT LONGER SO INCLUDED ISOLATED MENTION THRU AROUND
MIDNIGHT. OTRW ANOTHER WARM/HUMID NIGHT UNDER CLEARING SKIES LATER
WITH PATCHY VALLEY FOG/HAZE AND MORE SO IN LOCATIONS THAT SAW ANY
RAINFALL. LOWS SIMILAR TO THE PAST FEW NIGHTS AND MORE IN LINE WITH
THE WARMER MET VS THE CHILLY MAV MOS OF LATE.

WEAK MID LEVEL WAVE EXITS FRIDAY AS THE OFFSHORE UPPER RIDGE AXIS
STRENGTHENS INLAND A BIT. ALTHO LOW LEVELS REMAIN QUITE MOIST...850
MB FLOW TURNS MORE WESTERLY BEHIND THE DEPARTING S/W ALLOWING A
LITTLE LESS THETA-E SUPPORT THAN TODAY. SINCE UPPER DIFFLUENCE ALSO
QUITE WEAK...THINK LESS COVERAGE ON FRIDAY ESPCLY GIVEN WEAKER
FORECAST INSTABILITY OFF THE NAM THAN SEEN OVER THE FAR WEST THIS
AFTERNOON. HOWEVER WITH WEAK DIFF HEATING...OLD BOUNDARYS AROUND AND
WEAK SE FLOW THINK LINGERING 20/30 POP STILL NEEDED FOR AT LEAST
WIDELY SCATTERED COVERAGE OVER THE MOUNTAINS OTRW PC. LOOKS LIKE A
REPEAT ON HIGH TEMPS...WITH TREND TOWARD THE WARMER MAV FOR NOW.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
NOT MUCH CHG TO THIS FORECAST PERIOD. FIGURE THAT MORE CLOUDS WILL
BE ABLE TO MOVE ON SATURDAY...BLOWING OFF OF WHATEVER TRACK THE
QUASI-COASTAL SYSTEM TAKES. THUS...DID PUT A FEW MORE CLOUDS EVEN
ACROSS THE PIEDMONT. BECAUSE OF THIS...DID LOWER MAX TEMPS A FEW
DEGREES FROM THE BLUE RIDGE WEST. CONTINUED TYPICAL TREND OF
ELEVATED AFTERNOON CONVECTION...THEN FALLING APART INTO THE
EVENING HOURS ON SATURDAY. SPLIT THE DIFF FOR HIGHS ON
SATURDAY...AS THE NAM-WRF CANT BE TRUSTED WITH ITS TRACK OF THE
GULF LOW...WHEREAS THE OP GFS LOOKS TO COLD. FOLLOWED GFS ENSEMBLE
H85 TEMPS WHICH RUN AROUND 16C 0Z SUN.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
LESS THE OPERATIONAL GFS...THE ECMWF AND GFS ENSEMBLES ARE IN FAIR
AGREEMENT FOR THIS TIMEFRAME...REGARDING THE LOW WHICH WILL FORM
IN THE GULF THEN TRACK UP THE COAST...OR FARTHER EAST IF ONE WERE
TO FOLLOW THE OP GFS. FURTHERMORE...SREF WIND PANELS DONT SHOW ANY
TYPE OF ANOMALOUS UPSLOPE FLOW...WHICH IF IT DID EXIST MAY RAISE
CONCERN ABOUT WATER PROBLEMS IN FAVORED SPOTS LATE THIS WEEKEND.
THE MOST RECENT NAM IS AN INLAND OUTLIER...AND WAS DISREGARDED FOR
NOW. SEEMS AS THOUGH THE NAM-WRF IS SHOWING ITS TYPICAL BIAS OF
OVERDOING CLOSED H5 SYSTEMS NEAR THE END OF ITS RUN.

ALTHOUGH A FEW DAYS AWAY...CURRENT THINKING IS THAT THE GULF
SYSTEM WILL PASS FAR ENOUGH TO OUR EAST...SO THAT OUR PRECIP WILL
ARRIVE WITH THE STORM AND COLD FRONT MOVING INTO THE GREAT LAKES.
FOLLOWED HPCS THINKING...WHICH SLOWED THE ARRIVAL OF PRECIP DOWN
ABOUT 6-12 HRS FROM PREVIOUS FORECASTS...AS ITS QUITE OBVIOUS THAT
THE ENSEMBLE MEAN IS SLOWER THAN THE OP GFS..WHICH PUTS BEST CHCS
FOR RAIN LATE SUNDAY INTO MONDAY FIRST HALF. ENSEMBLES WERE MORE
PESSIMISTIC WITH POPS ON TUESDAY...AS A FEW DISTURBANCES PASS ALONG
THE SOUTHERN EDGE OF THE EASTERN TROUGH...SO DID HOLD WITH SLT CHC
POPS WEST OF THE BLUE RIDGE...ALTHOUGH ENOUGH DRY AIR MAY E
PRESENT IN THE MID LEVELS TO KEEP THIS MORE OR LESS SPRINKLES.
WITH ENSEMBLE H850 TEMPS IN THE 8-11C RANGE NEAR THE END OF THE
LONG TERM...SHOULD BE ABLE TO SNEAK OUT SOME COOLER EVENINGS WEST
OF THE BLUE RIDGE.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
LIGHT WINDS COMBINING WITH LOW LEVEL MOISTURE WILL RESULT IN
AREAS OF FOG AND HAZE THROUGH AROUND 13Z. MVFR CONDITIONS ARE
LIKELY AT KROA AND KDAN...WITH IFR-LIFR CONDITIONS IN SHELTERED
VALLEYS OF THE WEST SUCH AS AT KLWB. ALL AREAS SHOULD SEE RETURN
TO VFR CONDITIONS BY 1330Z.

WIDELY SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP IN 16Z-21Z
TIME FRAME...WITH PERHAPS SOME ISOLATED DEVELOPMENT OVER THE
SOUTHWESTERN MOUNTAINS BEGINNING A BIT EARLIER. VCTS HAS BEEN
MAINTAINED AT KROA...KLWB AND KBLF TERMINAL FORECAST POINTS WHERE
CONVECTIVE INITIATION IS THE MOST PROBABLE. SOME LOCALIZED IFR
CONDITIONS ARE POSSIBLE IN SOME OF THE STRONGER STORMS...ALTHOUGH
THE CHANCE OF A RESTRICTION AT ANY TAF POINT IS EXCEEDINGLY LOW
AND THEREFORE NOT INCLUDED IN THE FORECAST. MORNING MVFR FOG AND
HAZE...WITH LOCALIZED IFR CONDITIONS...ARE EXPECTED ONCE AGAIN
TONIGHT IN 08Z-12Z TIME FRAME.

FRIDAY THROUGH SATURDAY...WILL CONTINUE WITH A PERSISTENCE FORECAST
FOR EARLY MORNING MVFR FOG AND HAZE FOLLOWED BY AFTERNOON WIDELY
SCATTERED THUNDERSTORMS. CONDITIONS WILL REMAIN VFR DURING THE
DAYTIME PERIODS OUTSIDE OF THUNDERSTORM ACTIVITY. BY SUNDAY...THE
THREAT FOR SHOWERS AND THUNDERSTORMS WILL INCREASE ALONG WITH
ASSOCIATED MVFR/IFR CONDITIONS AS WEATHER DISTURBANCES APPROACH
THE AREA FROM THE SOUTH AND WEST.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...WERT
NEAR TERM...JH
SHORT TERM...KM
LONG TERM...KM
AVIATION...JH
Hazardous weather outlook, May 31, 4:42 AM EDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
442 AM EDT THU MAY 31 2007

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-010845-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
442 AM EDT THU MAY 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WERT

In the hours before

Local storm report, May 31, 3:09 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
309 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             BLACKSBURG              37.23N 80.42W
05/31/2007  E0.75 INCH       MONTGOMERY         VA   PUBLIC

            ACROSS FROM HOSPITAL

&&

AMS
Local storm report, May 31, 3:28 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
328 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             SIMMONSVILLE            37.38N 80.37W
05/31/2007  E0.75 INCH       CRAIG              VA   PUBLIC

            ALSO 1.00 INCH RAIN

0315 PM     HAIL             BLACKSBURG              37.23N 80.42W
05/31/2007  M1.00 INCH       MONTGOMERY         VA   NWS EMPLOYEE

0316 PM     HAIL             BLACKSBURG              37.23N 80.42W
05/31/2007  E0.75 INCH       MONTGOMERY         VA   PUBLIC

            PRESTON FOREST

&&

AMS
Local storm report, May 31, 4:42 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
442 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             ROANOKE                 37.28N 79.96W
05/31/2007  E0.75 INCH       CITY OF ROANOKE    VA   PUBLIC

            BRAMBLETON AVENUE

&&

AMS
Local storm report, May 31, 4:48 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
448 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             ROANOKE                 37.28N 79.96W
05/31/2007  E0.75 INCH       CITY OF ROANOKE    VA   PUBLIC

&&

AMS
Local storm report, May 31, 4:56 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
456 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             ROANOKE                 37.28N 79.96W
05/31/2007  E1.00 INCH       CITY OF ROANOKE    VA   PUBLIC

            BRAMBLETON AVE AND RTE 419

&&

AMS
Local storm report, May 31, 5:30 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
530 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             3 SE CATAWBA            37.35N 80.08W
05/31/2007  E0.75 INCH       ROANOKE            VA   PUBLIC

&&

WHP

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 2:03 PM EDTSevere Thunderstorm WarningRNKCarroll69 min
May 31, 2:58 PM EDTSevere Thunderstorm WarningRNKMontgomery66 min
May 31, 3:10 PM EDTSevere Thunderstorm WarningRNKCraig65 min
May 31, 3:14 PM EDTSevere Thunderstorm WarningRNKBath76 min
May 31, 3:39 PM EDTSevere Thunderstorm WarningRNKRoanoke49 min
May 31, 3:52 PM EDTSevere Thunderstorm WarningRNKBotetourt68 min
May 31, 4:31 PM EDTSevere Thunderstorm WarningRNKRoanoke, City of Roanoke, City of Salem35 min
May 31, 4:33 PM EDTSevere Thunderstorm WarningRNKBath72 min
May 31, 6:05 PM EDTSevere Thunderstorm WarningRNKBedford70 min
May 31, 6:07 PM EDTSevere Thunderstorm WarningRNKFranklin53 min
May 31, 6:28 PM EDTSevere Thunderstorm WarningRNKPittsylvania62 min
May 31, 7:13 PM EDTSevere Thunderstorm WarningRNKBedford92 min
May 31, 7:22 PM EDTFlash Flood WarningRNKAmherst4 hr
May 31, 7:56 PM EDTSevere Thunderstorm WarningRNKHenry, City of Martinsville64 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.